# SDR MASA200601852

- Difficulty date: July 15, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N17337
- Make and model: Cndair CL6002B19
- Aircraft serial: 7337
- Aircraft time: 18,204 hours, 14,304 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: No Test
- Location: Lavatory
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

ASH 6017 PHX - LAV SMOKE DETECTOR WOULD NOT TEST.  MX RESET THE SMOKE DETECTOR.
